# SDR CA070703006

- Difficulty date: July 2, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Ge CFM567B24
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 4739551
- Condition: Damaged
- Location: Fire Control
- Part time: 10,460 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) ON JULY 2/07 IN PREPARATION FOR THE DAYS FLYING THE CREW REPORTED THE CARGO FIRE BELL SOUNDING.  THE FORWARD CARGO FIRE C/BS WERE FOUND POPPED AND SMOKE WAS COMING FROM THE FLIGHT DECK CARGO FIRE DETECTOR PANEL.  THIS RESULTED IN THE FWD CARGO PIT EXTINGUISHER DISCHARGING ITSELF. THE FIRE PANEL MODULE AND THE DEPLETED FIRE BOTTLE WERE REPLACED.  THE OEM TO WHICH THE DAMAGED PANEL WAS SENT HAS BEEN REQUESTED TO INVESTIGATE, PROVIDE A DETAIL STRIP REPORT AND PHOTOS.  FURTHER INFORMATION WILL BE SUBMITTED AT THE CONCLUSION OF THIS INVESTIGATION. (TC NR 20070703006)
